Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Locally definable subgroups of semialgebraic groups

Loading...
Thumbnail Image

Full text at PDC

Publication date

2021

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

World Scientific Europe
Citations
Google Scholar

Citation

Baro, Elías, Pantelis E. Eleftheriou, y Ya’acov Peterzil. «Locally Definable Subgroups of Semialgebraic Groups». Journal of Mathematical Logic 20, n.o 02 (agosto de 2020): 2050009. https://doi.org/10.1142/S0219061320500099.

Abstract

We prove the following instance of a conjecture stated in [P. E. Eleftheriou and Y. Peterzil, Definable quotients of locally definable groups, Selecta Math. (N.S.) 18(4) (2012) 885–903]. Let GG be an abelian semialgebraic group over a real closed field RR and let XX be a semialgebraic subset of GG. Then the group generated by XX contains a generic set and, if connected, it is divisible. More generally, the same result holds when XX is definable in any o-minimal expansion of RR which is elementarily equivalent to Ran,expℝan,exp. We observe that the above statement is equivalent to saying: there exists an mm such that Σmi=1(X−X)Σi=1m(X−X) is an approximate subgroup of GG.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections